My mom who is 79 years of age had a total hysterecompy on May 8th. For two days she is having what seems to be a brown vaginal discharge - it is on her underwear and not on any tissue when she wipes. She says it is nothing - just stool and urine combined. I am very concerned about this as this has not happened before. Her next Drs. appointment is on August 27th. Could this be true that it is stool and urine combined as it happens in the night and she does have a bladder problem. Could it be that she is leaking stool also? What should I do? Also she has been drinking quite a lot of different fruit juices? Could this have something to do with it? Thanks for any advice as I am going crazy worrying about it but she does not want to tell the Dr. about it as she is embarassed by it.
In the immediate post-operative period after pelvic surgery, there my be transient loss of sphincter activity, leading to urine or stool incontinence in some patients.
I dont think that these symptoms have anything to do with fruit juices.
There is absolutely no need to be embarassed - please discuss this in detail with your mothers surgeon. Also make sure that there is no underlying infection.
All the best, and God Bless!
My mom had her check up with the doctor and everything was okay. All tests were normal. However, last Saturday afternoon she slipped in the bathroom and fell due to some powder on the floor. She said she was okay - but on Sunday she had a small amount of brown discharge again - just once this time. Could this be from the fall (trauma). It is now 4 months since here Hysterecompy/BSO for uterine cancer.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.